| Model Number |
369820 |
| Medical Device Problem Codes |
Failure to Capture (1081); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Event or Problem Description
After an implantation period of approx.114 months, oversensing in the ventricular channel was reported during a follow-up.It was observed that the alerts were due to loss of capture.No adverse patient side effects have been reported.